# SDR 9603109876

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Assy
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT GEAR UPLATCH CHECK, MAIN LANDING GEAR UNSAFE LIGHT AND GEAR DOOR LIGHT CAME ON.  GEAR UNSAFE LIGHT DID NOT GO OUT WHEN GEAR HANDLE WAS MOVED TO UP POSITION.  FLIGHT RETURNED TO MSP AND LANDED NORMALLY.  MAINTENANCE REPLACED GEAR UPLOCK ASSEMBLY.  JACKED AIRCRAFT AND RAN GEAR, OPERATIONAL CHECK GOOD.
